# SDR VNAA2020021211103

- Difficulty date: February 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 501 hours, 456 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TYS A/C ENCOUNTERED TURBULENCE. BOTH FA'S WERE INJURED. CAPT REQUESTED MEDICAL ASSISTANCE UPON LANDING. MEDICAL PERSONNEL MET THE A/C AND THE INJURED CREW MEMBERS WERE TRANSPORTED TO A MEDICAL FACILITY.  MX PERFORMING INSPECTIONS.SUPPLEMENTAL INFORMATION: C/W SEVERE TURBULENCE INSPECTION. NOTED DAMAGE GALLEY OVERHEAD PANEL HANGING LOW.  OVERHEAD BIN 12/13 FD BROKEN, EXIT ROW 15 CEILING PANEL CRACKED, CEILING PANEL ROW 17 HAS DENT, 17/18EF OVERHEAD BINS BROKEN, ROW 19 CEILING PANEL CRACKED, ROW 19FD UNDER THE OVERHEAD BIN HAS DENT LEFT SIDE PANEL TO SPEAKER, 20 FD SPEAKER PANEL CRACKED, 21AC SPEAKER PANEL CRACKED. RAM AIR INTAKE FAIRING CRACKED. ALL NOTED DAMAGE REPAIRED.
